Central limit theorems and weak laws of large numbers in certain Banach spaces

Gine, Evarist, Giné, Evarist, Zinn, Joel . Probability Theory and Related Fields 1983. 62 (3) :323-354

Locate this article in:

Bibtex

@article{CIS-53863,
  Author = {Gine, Evarist and Giné, Evarist and Zinn, Joel},
  Title = {Central limit theorems and weak laws of large numbers in certain Banach spaces},
  Journal = {Probability Theory and Related Fields},
  Volume = {62},
  Number = {3},
  Year = {1983},
  Pages = {323--354},
  Keywords = {}
}

Similar articles